# SDR SWAA2025060972772

- Difficulty date: May 19, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 23. 5' FROM FWD EDGE; .3' IN LENGTH (MARKED)<[01] REMOVED THE DAMAGED PART ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.90 23.5' FROM FWD EDGE; CUT OUT DIMENSIONS 1.7' X 1.0' AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
